CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Relationship between Bondi-Sachs quantities and source of gravitational radiation in asymptotically de Sitter spacetime 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2018, 卷号: 27, 期号: 4, 页码: 14
Authors:  He, Xiaokai;  Jing, Jiliang;  Cao, Zhoujian
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Bondi-Sachs coordinate  cosmological constant  gravitational wave  
Relationship between Bondi-Sachs quantities and source of gravitational radiation in asymptotically de Sitter spacetime 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2018, 卷号: 27, 期号: 4
Authors:  He, Xiaokai;  Jing, Jiliang;  Cao, Zhoujian
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Asymptotical null structure of an electro-vacuum spacetime with a cosmological constant 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2016, 卷号: 25, 期号: 7, 页码: 18
Authors:  He, Xiaokai;  Cao, Zhoujian;  Jing, Jiliang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Bondi-Sachs coordinate  cosmological constant  gravitational wave  electromagnetic wave  
Emergence of relativistic effect in probabilistic flooding of Mobile Ad hoc Networks 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2011, 卷号: 390, 期号: 8, 页码: 1474-1480
Authors:  Cai, Kai-Yuan;  Cao, Jing;  Dong, Zhao;  Liu, Ke;  Zhao, Qinping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Mobile Ad hoc Networks  Broadcasting  Blind flooding  Probabilistic flooding  Relativistic effect  
Bifurcations of periodic orbits in a Josephson equation with a phase shift 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2002, 卷号: 12, 期号: 7, 页码: 1515-1530
Authors:  Jing, ZJ;  Cao, HJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
bifurcation  Josephson equation  periodic orbits  phase shift  
Chaotic dynamics of Josephson equation driven by constant dc and ac forcings 期刊论文
CHAOS SOLITONS & FRACTALS, 2001, 卷号: 12, 期号: 10, 页码: 1887-1895
Authors:  Cao, HJ;  Jing, ZJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Bifurcations of periodic solutions and chaos in Josephson system 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2001, 卷号: 7, 期号: 3, 页码: 573-592
Authors:  Jing, ZJ;  Chan, KY;  Xu, DS;  Cao, HJ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Josephson systems  bifurcations  periodic solution  chaos  second-order averaging and Melnikov methods  
Bifurcation set and distribution of limit cycles for a class of cubic Hamiltonian system with higher-order perturbed terms 期刊论文
CHAOS SOLITONS & FRACTALS, 2000, 卷号: 11, 期号: 14, 页码: 2293-2304
Authors:  Cao, HJ;  Liu, ZR;  Jing, ZJ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30